# SDR DLM88030240

- Difficulty date: March 13, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 30,435 hours, 23,591 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN OVERHEATS AND SMOKES.  REPLACED SAME.
